# SDR FDEA200911133944

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 146N53939
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CLIP HAS A HOLE ELONGATED AT STA 1320, STR S-27L.  REPAIR.  AFT CARGO CLIP AT STA 1320, STRINGER S-27L.  REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98.  CLIP FABRICATED IAW DWG PL 146N5393 REV U AND 146N5393 REV A.   FABRICATED CLIP PART MARKED IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
